SciELO - Scientific Electronic Library Online

 
vol.50 número1The subvariety of Q-Heyting algebras generated by chainsExponents of Modular Reductions of Families of Elliptic Curves índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados

Artigo

Indicadores

  • Não possue artigos citadosCitado por SciELO

Links relacionados

  • Não possue artigos similaresSimilares em SciELO

Compartilhar


Revista de la Unión Matemática Argentina

versão impressa ISSN 0041-6932

Resumo

JAIN, S.  e  GANGWAR, R. K.. Approximation degree for generalized integral operators. Rev. Unión Mat. Argent. [online]. 2009, vol.50, n.1, pp. 61-68. ISSN 0041-6932.

Very recently Jain et al. [4] proposed generalized integrated Baskakov operators and estimated some approximation properties in simultaneous approximation. In the present paper we establish the rate of convergence of these operators and its Bezier variant, for functions which have derivatives of bounded variation.

        · texto em Inglês     · Inglês ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License